A unuqueness theorem for Sturm-Lioville operators with eigenparameter dependent boundary conditions
Main Article Content
Abstract
Article Details
References
P. A. Binding, P. J. Browne and K. Seddighi, Sturm-Liouville problems with eigenparameter dependent boundary conditions, Proc. Roy. Soc. Edinburgh., 37(1993), 57--72.
C. T. Fulton, Two-point boundary value problems with eigenvalue parameter contained in the boundary conditions, Proc. Roy. Soc. Edinburgh, 77a(1977), 293--308.
P. J. Browne and B. D. Sleeman, Inverse nodal problems for Sturm-Liouville equations with eigenparameter dependent boundary conditions, Inverse Problems, 12(1996), 377--381.
N. J. Guliyev, The regularized trace formula for the Sturm-Liouville equation with spectral parameter in the boundary conditions, Proc. Inst. Math. Natl. Alad. Sci. Azerb, 22(2005), 99--102.
Y. P. Wang, An interior inverse problem for Sturm—Liouville operators with eigenparameter dependent boundary conditions, TamKang Journal of Mathmetics, 42(3)(2011), 395--403.
G. Freiling and V. A. Yurko, Inverse problems for Sturm--Liouville equations with boundary conditions polynomially dependent on the spectral parameter, Inv. Probl., 26(2010), p. 055003 (17pp.).
R. E. Gaskell, A problem in heat conduction and an expansion theorem, Amer. J. Math., 64(1942), 447--455.
W. F. Bauer, Modified Sturm-Liouville systems, Quart. Appl. Math., 11(1953), 273--282.
H. Hochstadt and B. Lieberman, An inverse Sturm-Liouville problem wity mixed given data, SIAM Journal of Applied Mathematics, 34 (1978), 676-680.
R. D. R. Castillo, On boundary conditions of an inverse Sturm-Liouville problem, SIAM. J. APPL. MATH.,50(6)(1990), 1745--1751.
T. Suzuki, Inverse problems for heat equations on compact intervals and on circles, I, J. Math. Soc. Japan., 38(1986)39--65. MR 87f:35241.
L. Sakhnovich, Half inverse problems on the finite interval, Inverse Problems, 17(2001), 527--532.
H. Rostyslav and O. Mykytyuk, Half inverse spectral problems for Sturm-Liouville operators with singular potentials, Inverse Problems, 20(5)(2004), 1423--1444.
H. Koyunbakan and E. S. Panakhov, Half inverse problem for diffusion operators on the finite interval, J. Math. Anal. Appl.,326(2007), 1024--1030.
G. S. Wei and H. K. Xu, On the missing eigenvalue problem for an inverse Sturm-Liouville problem, J. Math. Pure Appl., 91(2009), 468--475.
S. A. Buterin, On half inverse problem for differential pencils with the spectral parameter in boundary conditions, Tamkang journal of mathematics, 42(3)(2011), 355--364.
F. Gesztesy and B. Simon, On the determination of a potential from three spectra, Amer Math. Soc. Transl., 189 (1999),85--92.
F. Gesztesy and B. Simon, Inverse spectral analysis with partial information on the potential, II, The case of discrete spectrum, Trans. Amer. Math. Soc., 352 (2000),
--2787.
O. H. Hald, The Sturm-Liouville Problem with symmetric potentials, Acta Math., 141(1978), 262—291.
V. A. Marchenko, Some questions in the theory of one-dimensionnal linear differential operators of the second order ,I, Trudy Moscow Math. Ob$breve{s}breve{c}$. 1(1952),
--420(Russian); Transl. in Amer. Math. Soc. Transl., 101(2) (1973), 1--104. MR 15:315b.
J. R. McLaughlin, Inverse spectral theory using nodal points as data-a uniqueness result, J. Differential Equations, 73(1988), 354--362.
C. F. Yang, Reconstruction of the diffusion operator from nodal data, Z. Natureforsch., 65a.1.(2010) 100-106.
C. T. Shieh and V. A. Yurko, Inverse nodal and inverse spectral problems for discontinuous boundary value problems, J. Math. Anal. Appl., 347(1) (2008), 266--272.
C. K. Law and J. Tsay, On the well-posedness of the inverse nodal problem, Inverse Problems, 17(2001), 1493--1512.
C. L. Shen and C. T. Shieh, An inverse nodal problem for vectorial Sturm-Liouville equation, Inverse Problems, 16(2000), 349--356.
V. A. Yurko, Method of Spectral Mappings in the Inverse Problem Theory, VSP, Utrecht: Inverse Ill-posed Problems Ser. 2002.
B. M. Levitan and I. S. Sargsjan, Sturm-Liouville and Dirac operators, Dordrecht: Kluwer Academic Publishers, 1990.
G. Freiling and V. A. Yurko, Inverse Sturm-Liouville Problems and their Applications, New York: NOVA Science Publishers, 2001.